# SDR AALA2019102549008

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 25,474 hours, 10,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L CIDS SHOWED CHECK DOOR PRESSURE. MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00.
